# SDR USAA2011030890997

- Difficulty date: February 23, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 58,372 hours, 399,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 5645800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - CRACK ON MAIN ENTRY DOOR UPPER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 262.75 TO WL 258.50.  REPAIRED MAIN ENTRY DOOR UPPER HINGE CUTOUT BEAR STRAP AT BS 304 BETWEEN WL 262.75 TO WL 258.50 IAW EA 117319.
